Follow
Frank Sottile
Frank Sottile
Professor of Mathematics, Texas A&M University
Verified email at tamu.edu - Homepage
Title
Cited by
Cited by
Year
Combinatorial Hopf algebras and generalized Dehn–Sommerville relations
M Aguiar, N Bergeron, F Sottile
Compositio Mathematica 142 (1), 1-30, 2006
2972006
Structure of the Malvenuto–Reutenauer Hopf algebra of permutations
M Aguiar, F Sottile
Advances in Mathematics 191 (2), 225-275, 2005
1802005
Orbitopes
R Sanyal, F Sottile, B Sturmfels
Mathematika 57 (2), 274-314, 2011
1632011
Algorithm 921: alphaCertified: certifying solutions to polynomial systems
JD Hauenstein, F Sottile
ACM Transactions on Mathematical Software (TOMS) 38 (4), 1-20, 2012
1592012
Intersection theory on spherical varieties
W Fulton, R MacPherson, F Sottile, B Sturmfels
Journal of Algebraic Geometry 4, 181-193, 1995
1591995
Real solutions to equations from geometry
F Sottile
University Lecture Series, AMS, 2011
1302011
Schubert polynomials, the Bruhat order, and the geometry of flag manifolds
N Bergeron, F Sottile
1081998
Pieri's formula for flag manifolds and Schubert polynomials
F Sottile
Annales de l'Institut Fourier 46 (1), 89-110, 1996
1001996
Tableau switching: algorithms and applications
G Benkart, F Sottile, J Stroomer
journal of combinatorial theory, Series A 76 (1), 11-43, 1996
881996
Noncommutative Pieri operators on posets
N Bergeron, S Mykytiuk, F Sottile, S van Willigenburg
Journal of Combinatorial Theory, Series A 91 (1-2), 84-110, 2000
872000
Numerical schubert calculus
B Huber, F Sottile, B Sturmfels
Journal of Symbolic Computation 26 (6), 767-788, 1998
861998
Structure of the Loday–Ronco Hopf algebra of trees
M Aguiar, F Sottile
Journal of Algebra 295 (2), 473-511, 2006
852006
New fewnomial upper bounds from Gale dual polynomial systems
F Bihan, F Sottile
Moscow mathematical journal 7 (3), 2007
802007
Toric ideals, real toric varieties, and the algebraic moment map
F Sottile
arXiv preprint math/0212044, 2002
642002
Real Schubert calculus: polynomial systems and a conjecture of Shapiro and Shapiro
F Sottile
Experimental Mathematics 9 (2), 161-182, 2000
64*2000
Irrational proofs for three theorems of Stanley
M Beck, F Sottile
European Journal of Combinatorics 28 (1), 403-409, 2007
612007
Some remarks on real and complex output feedback
J Rosenthal, F Sottile
Systems & Control Letters 33 (2), 73-80, 1998
591998
Formulas of Brion, Lawrence, and Varchenko on Rational Generating Functions for Cones.
M Beck, C Haase, F Sottile
Mathematical Intelligencer 31 (1), 2009
56*2009
Enumerative geometry for the real Grassmannian of lines in projective space
F Sottile
561997
Galois groups of Schubert problems via homotopy computation
A Leykin, F Sottile
Mathematics of Computation 78 (267), 1749-1765, 2009
522009
The system can't perform the operation now. Try again later.
Articles 1–20